MAUDE Adverse Event Report: BOLDER SURGICAL COOLSEAL¿ TRINITY; COAGULATOR, LAPAROSCOPIC, UNIPOLAR (AND ACCESORIES)

BOLDER SURGICAL COOLSEAL¿ TRINITY; COAGULATOR, LAPAROSCOPIC, UNIPOLAR (AND ACCESORIES)
Model Number CSL-TR105-37
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 07/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on july 10th, 2024, during a salpingectomy- oophorectomy, the physician started to take seals around the tube and then ovary.Trinity device seemed to seal fine at first but seconds later the physician noticed severe bleeding starting to happen around the ovarian artery.Staff could not confirm if the seal line broke.The surgeon attempted to seal multiple times using the trinity, but the bleeding continued, and they had to switch to ligasure and was able to control the bleeding.The procedure was completed using ligasure.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported and a definitive root cause for the reported event could not be determined.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.

Brand Name
COOLSEAL¿ TRINITY
Common Device Name
COAGULATOR, LAPAROSCOPIC, UNIPOLAR (AND ACCESORIES)
Manufacturer (Section D)
BOLDER SURGICAL
331 s. 104th street
suite 200
louisville CO 80027
Manufacturer (Section G)
BOLDER SURGICAL
331 south 104 street
ste 200
louisville CO 80027
Manufacturer Contact
ariel lafuente
562 parkway
coyol free zone building b24
san jose, MA 20102
CR   20102
MDR Report Key19912828
Report Number3010377594-2024-00006
Device Sequence Number15654261
Product Code GEI
UDI-Device Identifier00850346007047
UDI-Public(01)00850346007047(17)250116(10)23010040
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K202114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/16/2025
Device Model NumberCSL-TR105-37
Device Catalogue NumberCSL-TR105-37
Device Lot Number23010040
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Initial Report FDA Received Date08/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown